# SDR N6WA20140807001

- Difficulty date: August 7, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 29,029 hours, 20,828 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Malfunctioned
- Location: Warning Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ALL CABIN DOORS INDICATE OPEN.  POWERED DOWN ACFT, RE-RACKED PSEU, RE-ENERGIZED ACFT POWER, MSG CLEARED IAW AMM 32-61-00.  OPERATIONS CHECKED NORMAL.
